Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 8, NWS Fort Worth, TX

May 12, 2011Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this river flood warning at May 12, 2011, 8:06 AM CDT for Hunt County, Rockwall County, Texas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 12, 2011, 8:06 AM CDT (13:06 UTC)
Expired
May 13, 2011, 5:25 AM CDT
In force
21 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 15.50 ft at May 12, 2011, 12:00 PM CDT.

actionminormoderate5101505/1205/1305/14
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WGUS44 KFWD 121306
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
806 AM CDT THU MAY 12 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-130106-
/O.NEW.KFWD.FL.W.0007.110512T1306Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1800Z.110513T0320Z.NO/
806 AM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM THURSDAY THE STAGE WAS 15.55 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CREST BETWEEN 15 AND 16 FEET BY MIDDAY
  THURSDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY NIGHT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.1 FEET ON JUL 11 2007.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   15.6  THU 08 AM   10.0   4.0   3.7   3.6

$$

TXC231-397-130106-
/O.NEW.KFWD.FL.W.0008.110512T1306Z-110513T0652Z/
/QLAT2.1.ER.110512T1008Z.110512T1800Z.110512T1852Z.NO/
806 AM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM THURSDAY THE STAGE WAS 15.35 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CREST BETWEEN 15 AND 16 FEET BY MIDDAY 
  THURSDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY 
  AFTERNOON.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.5 FEET ON JUN 11 2008.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.4  THU 08 AM    7.2   4.1   4.1   4.1

$$
3 follow-up statements
678 
WGUS84 KFWD 121951
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT THU MAY 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 
  COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-130751-
/O.CON.KFWD.FL.W.0007.000000T0000Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1445Z.110513T0320Z.NO/
251 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0145 PM THURSDAY THE STAGE WAS 15.31 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY NIGHT.
* AT 15 FEET CAUTION SHOULD BE EXERCISED NEAR THE RIVER BECAUSE OF 
  MINOR OUT OF BANK FLOW. 

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   15.3  THU 02 PM   10.0   4.0   3.7   3.6

$$

TXC231-397-130731-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-110513T0731Z/
/QLAT2.1.ER.110512T1008Z.110512T1730Z.110512T1931Z.NO/
251 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0145 PM THURSDAY THE STAGE WAS 15.50 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END THURSDAY 
  AFTERNOON.
* FORECAST...THE RIVER WILL CREST MID AFTERNOON THURSDAY AND SHOULD 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.5  THU 02 PM    7.2   4.1   4.1   4.1

$$
716 
WGUS84 KFWD 130044
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT THU MAY 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-130114-
/O.CAN.KFWD.FL.W.0007.000000T0000Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1445Z.110512T2228Z.NO/
744 PM CDT THU MAY 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0645 PM THURSDAY THE STAGE WAS 12.87 FEET. 
* FLOOD STAGE IS 14 FEET. 
* FELL BELOW FLOOD STAGE AT 5 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  SATURDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   12.9  THU 07 PM    4.6   3.8   3.3   3.0

$$

TXC231-397-131243-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-110513T1344Z/
/QLAT2.1.ER.110512T1008Z.110512T2030Z.110513T0144Z.NO/
744 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0645 PM THURSDAY THE STAGE WAS 15.47 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END THURSDAY 
  EVENING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.


&&


                     FLD       OBSERVED           FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SOUTH FORK SABINE RIVER
  QUINLAN             15   15.5  THU 07 PM    6.8   5.0   4.5   4.1

$$
502 
WGUS84 KFWD 131025
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT FRI MAY 13 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-397-131055-
/O.CAN.KFWD.FL.W.0008.000000T0000Z-110513T1344Z/
/QLAT2.1.ER.110512T1008Z.110512T2030Z.110513T0421Z.NO/
525 AM CDT FRI MAY 13 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0445 AM FRIDAY THE STAGE WAS 12.40 FEET. 
* FLOOD STAGE IS  15 FEET. 
* FELL BELOW FLOOD STAGE AT 11 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR   6 FEET BY 
  SATURDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

SOUTH FORK SABINE RIVER
  QUINLAN             15   12.4  FRI 05 AM    5.5   4.7   4.3   4.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 7:00 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 12, 7:00 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
700 AM CDT THU MAY 12 2011

.AVIATION...
MVFR CEILINGS WILL CONTINUE ACROSS ALL OF THE TAF SITES THROUGH
LATE MORNING. EXPECT SOME SHOWERS TO DEVELOP THROUGH THE MORNING
MAINLY SOUTH OF THE METROPLEX TAF SITES. THUNDERSTORM CHANCES WILL
INCREASE THROUGH THE DAY AS LIFT INCREASE NEAR AN ADVANCING DRY
LINE. STORM COVERAGE SHOULD BE LESS THAN WEDNESDAY...SO WILL ONLY
INCLUDE CB IN THE CLOUD GROUP DURING THE AFTERNOON. IT APPEARS
THAT THE BEST CHANCE FOR STORMS WILL BE SOUTH/SOUTHEAST OF THE
METROPLEX TAF SITES IN THE VICINITY OF THE BEST INSTABILITY AND
DEEPEST MOISTURE.

06Z MODELS ARE COMING IN A BIT SLOWER WITH THE COLD FRONT WHICH
MAY RESULT IN A CHANCE OF SHOWERS/STORMS AFTER 06Z. FOR NOW...WILL
HOLD OFF ON MENTIONING THUNDER DURNING THE OVERNIGHT HOURS.

A SOUTH TO SOUTHWEST WIND WILL INCREASE BETWEEN 10 AND 14 KNOTS
LATE THIS MORNING. WIND SPEEDS WILL DECREASE A BIT AFTER SUNSET
BUT REMAIN IN THE 8 TO 12 KNOT RANGE. EXPECT FROPA BETWEEN 7S AND 9Z
AT THE METROPLEX TAF SITES AND IN WACO AROUND 11Z.

79

&&

.UPDATE...
06Z MODEL RUNS ARE COMING IN SLOWER WITH THE COLD FRONT WHICH
SHOULD RESULT IN A SLIGHTLY BETTER CHANCE OF SHOWERS AND
THUNDERSTORMS TODAY. WILL SEND OUT A QUICK UPDATE TO RAISE POPS
SLIGHTLY.

NO OTHER MAJOR CHANGES WITH THIS UPDATE.

&&

.PREV DISCUSSION... /ISSUED 252 AM CDT THU MAY 12 2011/
MODELS YESTERDAY DID A POOR JOB OF FORECASTING THE DRY LINE/COLD
FRONT...BRINGING THE DRY LINE TOO FAR EAST AND THE FRONT DOWN TOO
FAST. WITH THE WARM AIR STILL IN PLACE...ROUND TWO OF STRONG
THUNDERSTORMS IS EXPECTED AGAIN FOR TODAY/TONIGHT FOR ALL AREAS
EXCEPT THE FAR WEST. ONCE AGAIN...HAIL AND HIGH WINDS WILL BE THE
MAIN THREAT. MODEL SOUNDINGS SHOW ATMOSPHERE UNCAPPED BEFORE NOON
WITH STEEP MID LEVEL LAPSE RATES AND PLENTY OF CAPE. GFS HAS OVER
4000 JOULES AT DFW BY 1 PM WITH NAM SHOWING 2300. HAVE INCLUDED
SEVERE WORDING AFTER 10 AM THINKING THAT STORMS WILL START FAIRLY
EARLY AGAIN. TONIGHT FRONT FINALLY GETS A GOOD PUSH SOUTHEAST AND
STORMS MOVE OUT OF NORTH TEXAS BEFORE SUNRISE FRIDAY.

ONCE FRONT GETS ON THROUGH...NORTHWEST FLOW AND A FAIRLY COOL/DRY
AIRMASS FOR MAY IS EXPECTED TO REMAIN IN PLACE THROUGH MID WEEK
NEXT WEEK. A COUPLE OF WEAK REINFORCING SHOTS OF COOL AIR WILL
KEEP ANY WARM UP FROM OCCURRING TOO QUICKLY. BY
WEDNESDAY/THURSDAY TIME FRAME SOUTHWEST FLOW ALOFT RETURNS AND
GULF MOISTURE STARTS WORKING BACK NORTH. GFS/ECMWF BOTH SHOW SOME
PRECIP DEVELOPING NEXT THURSDAY AND HAVE ADDED SOME 20 POPS TO
COVER IT. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  63  78  58  75 /  20  20   0   0   0
WACO, TX              86  64  80  58  77 /  40  40  10   0   0
PARIS, TX             82  60  74  51  69 /  30  40  10   0   0
DENTON, TX            85  56  77  53  73 /  20  20   0   0   0
MCKINNEY, TX          83  58  77  54  71 /  30  30   0   0   0
DALLAS, TX            86  64  77  58  75 /  30  30   0   0   0
TERRELL, TX           84  63  77  55  73 /  30  40  10   0   0
CORSICANA, TX         85  65  79  58  73 /  40  40  10   0   0
TEMPLE, TX            86  66  81  57  78 /  40  40  10   0   0
MINERAL WELLS, TX     88  54  78  53  75 /  10  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/84
Hazardous weather outlook, May 12, 3:04 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CDT THU MAY 12 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
304 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY EAST OF A BOWIE...MINERAL
WELLS...COMANCHE LINE. SOME STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. THE THREAT OF SEVERE THUNDERSTORMS
WILL END FROM NORTHWEST TO SOUTHEAST TONIGHT WITH THE PASSAGE OF A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE AFTER 10 AM...GENERALLY EAST OF A
BOWIE...MINERAL WELLS...COMANCHE LINE.

In the hours before

Special weather statement, May 12, 7:59 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 AM CDT THU MAY 12 2011

TXZ141-142-121330-
MILLS TX-COMANCHE TX-
759 AM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL COMANCHE COUNTY
  MILLS COUNTY

AT 759 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RICHLAND SPRINGS...MOVING
NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.

PENNY-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3160 9881 3162 9878 3166 9877 3170 9872
      3170 9869 3173 9869 3191 9847 3171 9842
      3169 9846 3167 9846 3154 9837 3138 9867
      3152 9893
TIME...MOT...LOC 1259Z 226DEG 33KT 3147 9880

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:09 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan66 min
May 11, 7:20 PM CDTSpecial Weather StatementFWDLimestone25 min
May 11, 7:29 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro61 min
May 11, 7:37 PM CDTAreal Flood WarningFWDBell3 hr
May 11, 8:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas, McLennan62 min
May 11, 8:46 PM CDTFlash Flood WarningFWDBell, Coryell119 min
May 11, 9:32 PM CDTSpecial Weather StatementFWDBell28 min
May 11, 9:35 PM CDTAreal Flood AdvisoryFWDMcLennan115 min
May 11, 9:47 PM CDTSevere Thunderstorm WarningFWDBell, Milam58 min
May 11, 10:27 PM CDTSpecial Weather StatementFWDLimestone33 min
May 11, 11:00 PM CDTSpecial Weather StatementFWDLeon30 min
May 11, 11:02 PM CDTSpecial Weather StatementFWDAnderson28 min
May 11, 11:06 PM CDTSpecial Weather StatementFWDMilam54 min
May 12, 7:59 AM CDTSpecial Weather StatementFWDMills31 min
May 12, 8:06 AM CDTRiver Flood WarningFWDHunt12 hr
May 12, 8:09 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills51 min
May 12, 9:01 AM CDTSpecial Weather StatementFWDHamilton29 min
May 12, 9:09 AM CDTSpecial Weather StatementFWDLampasas36 min
May 12, 9:18 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 12, 9:42 AM CDTSpecial Weather StatementFWDHood, Somervell33 min
May 12, 10:49 AM CDTSpecial Weather StatementFWDMilam26 min
May 12, 10:59 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam3 hr
May 12, 12:40 PM CDTSpecial Weather StatementFWDFreestone35 min
May 12, 3:38 PM CDTSpecial Weather StatementFWDMontague37 min
May 12, 5:44 PM CDTSpecial Weather StatementFWDCooke31 min
May 12, 6:25 PM CDTSpecial Weather StatementFWDJack35 min
May 12, 6:32 PM CDTSevere Thunderstorm WarningFWDJack, Wise58 min

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.